MathSciNet Relay Station
MathSciNet bibliographic data
MR2129130 35K57 (92D25)
Gurli, S. A.; Sou, Dzh. V.-Kh.; Vu, Dzh. Kh. Nonlocal reaction-diffusion equations with delay: biological models and nonlinear dynamics. (Russian) Sovrem. Mat. Fundam. Napravl. 1 (2003), 84--120; translation in J. Math. Sci. (N. Y.) 124 (2004), no. 4, 5119–5153
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement